Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
giveback

can nasal steroid sprays cause acne?,

I have had a lot of experience with nasal steroid sprays, (Nasonex in particular) and i have no reason to believe that they could cause acne. The mechanisms just don't interact.

Well aslong as you aren't spraying it on your face. :P

Oh i have actuall justre-read your post and worked out you might be thinking cause they are 'steroids' they could cause acne like anabolics that bodybuilders take....

lol nope don't worry, this is a corticosteroid not an anabolic steroid and won't increase testosterone. Besides it is a topically acting analgesic therefore miniscule to zero systemic effect.

Share this post


Link to post
Share on other sites

You could be sensitive to the vehicle, but the likelihood of systemic absorption even with taking the entire bottle of Nasonex is very low. Corticosteroids can and do cause acne, but not in this small of a dose if you're following the directions and not putting it on your face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×